# SDR LR7A2012011700265

- Difficulty date: January 5, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G44K30
- Aircraft serial: 4590
- Aircraft time: 58,982 hours, 27,812 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 37440253744032
- Condition: Worn
- Location: Bs 165-185
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK AND CENTER WING REPLACEMENT, FOUND FLT DECK FE SEAT TRACKS (LT & RT) FWD & AFT TRAVEL METERING HOLES WORN BEYOND LIMITS.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW SMP 583 CHAPTER 51-70.
